# SDR ORJA9993

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: BR9687100
- Condition: Failed
- Location: Row 20f
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO - EMERGENCY FLOOR LIGHTS STAY ON. REMOVED AND REPLACED BATTERY CHARGER AT SEAT ROW 20F. SYSTEM CHECK NORMAL AT THIS TIME.  (M)
